Analytic singularities and geodesic completeness. I
Annales de l'I.H.P. Physique théorique, Volume 23 (1975) no. 4, p. 349-356
@article{AIHPA_1975__23_4_349_0,
     author = {Ihrig, E. and Sen, D. K.},
     title = {Analytic singularities and geodesic completeness. I},
     journal = {Annales de l'I.H.P. Physique th\'eorique},
     publisher = {Gauthier-Villars},
     volume = {23},
     number = {4},
     year = {1975},
     pages = {349-356},
     zbl = {0316.53048},
     mrnumber = {386596},
     language = {en},
     url = {http://www.numdam.org/item/AIHPA_1975__23_4_349_0}
}
Ihrig, E.; Sen, D. K. Analytic singularities and geodesic completeness. I. Annales de l'I.H.P. Physique théorique, Volume 23 (1975) no. 4, pp. 349-356. http://www.numdam.org/item/AIHPA_1975__23_4_349_0/

[1] S.W. Hawking, Proc. Roy. Soc., t. 300, 1967, p. 187 (part III). | Zbl 0163.23903

[2] E. Ihrig and D.K. Sen, « A class of singular space-times », G. R. G., t. 5, 1974, p. 593. | MR 459485 | Zbl 0336.53048

[3] C.W. Misner, J. Math. Phys., t. 4, 1963, p. 924. | MR 152346

[4] B.G. Schmidt, G. R. G., t. 1, 1971, p. 269. | Zbl 0332.53039

[5] S. Kobayashi and K. Nomizu, Foundations of Differential Geometry, Vol. I, Interscience, New York, 1963. | MR 152974 | Zbl 0119.37502

[6] J.L. Synge, Relativity. The General Theory, North Holland, Amsterdam, 1960. | MR 118457 | Zbl 0090.18504